# SDR IPXA2023041192795

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 90,818 hours, 17,839 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: AGA717014SAAU
- Condition: Cracked
- Location: Fs 1841  Str 49r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1AFT CARGO COMPARTMENT STEP UP BULKHEAD HAS CRACKED STIFFNER AT STA Y1841 / STR 49RREMOVED, FABBED, AND INSTALLED STIFFNER AT STA. Y1841 AND STR 49 IAW SRM 51-31-01 ,SAA TRAVLER 70027364700001 AND DRAWING AGA7170
